# SDR CALA2025042104048

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,216 hours, 24,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N35002
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B GLAP I/B L/E OF THE MAIN FL AP HAS A DEEP GOUGE.   ECRA 5753-02305 ACCOMPLISHED ECRA 5753-02305 ON ST ENGINEERING NR 124688 SENT TO AVN FOR REPAIR ENTRY'S
